# SDR SWAA2016101708846

- Difficulty date: September 27, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 6546460047
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RSS. 547 WIPER WEB SUPPORT ANGLE CRACKED ON INBOARD SIDE OF NR 2 AILERON HINGE SUPPORT FITTING.    R & R THE ANGLE IAW SRM.
